ITEM METADATA RECORD
Title: Orthogonal rational functions and quadrature on the real half line
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: Jun-2003
Publisher: Academic Press
Series Title: Journal of complexity vol:19 issue:3 pages:212-230
Abstract: In this paper we generalize the notion of orthogonal Laurent polynomials to orthogonal rational functions. Orthogonality is considered with respect to a measure on the positive real line. From this, Gauss-type quadrature formulas are derived and multipoint Pade approximants for the Stieltjes transform of the measure. Convergence of both the quadrature formula and the multipoint Pade approximants is discussed. (C) 2003 Elsevier Science (USA). All rights reserved.
URI: 
ISSN: 0885-064X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
orfr.pdf Published 194KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science